| Model Number |
10057 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
Event or Problem Description
Multiple report submitted by supplier/distributor - per report - breakage during use.Mystic ii mushroom cup 10057 e-complaint-(b)(4).
Additional Manufacturer Narrative
Investigation: no sample returned, review dhr.Analysis and findings: complaint (b)(4).Distribution history: the complaint products were manufactured at csi.Manufacturing record review: dhr-10057 -248041 was reviewed and no abnormalities were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.None were against the lot number 248041.Product receipt: the complaint product was not returned to csi.Visual evaluation: a physical device evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation : an evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause : root cause not applicable as the complaint condition was not confirmed.Correction and/or corrective action: no corrective actions applicable at this time.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.No further training required at this time.Was the complaint confirmed? no.
Event or Problem Description
Breakage during use.Mystic ii mushroom cup 10057 (b)(4).